# SDR AALA202412295455

- Difficulty date: December 28, 2024
- Submitted: December 29, 2024
- Operation: Air carrier
- Aircraft: N336TM
- Make and model: Boeing 737823
- Aircraft serial: 68107
- Aircraft time: 4,202 hours, 1,563 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Light
- Condition: Hot
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX DUE TO THE FLIGHT ATTENDANTS REPORTING A SMELL OF BURNING PLASTIC PREDOMINATELY IN REAR OF AIRCRAFT. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED AFT GALLEY AND FOUND BLUE PAINTERS TAPE MELTED TO THE AFT GALLEY WORK LIGHT WHICH WAS HOT TO THE TOUCH. MAINTENANCE REMOVED THE TAPE AS REQUIRED.
